# SDR CALA2025032000496

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR96359024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL HARNESS FOR SEAT ROWS 32-38 HAS DAMAGE IN TWO SECTIONS. SUPPORT TASK NSA EMX NR 00064 REMOVED AND REPLACED DAMAGED SECTION OF WIRING FOR EEPL HARNESS FOR SEAT ROWS 32-38 IAW B737-800 SWPM 20-90-14. PERFORMED EMERGENCY LIGHTS OPS CHECK IAW B737-800 AMM 33-51-00 FOR SEAT ROWS 32-38ABC. ALL FUNCTIONS GOOD.
